MAUDE Adverse Event Report: CLEERLY INC CLEERLY LABS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

CLEERLY INC CLEERLY LABS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number V2.0
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being submitted in an abundance of caution due to the difference between the degree of stenosis identified in the cleerly analysis and the invasive angiography reports performed 5 months later.It remains unknown whether the ccta/cleerly underreported the severity of the stenoses or if the patient's disease progressed in the 5 months between the ccta/cleerly and the invasive angiogram.This event is being submitted because the lack of initial invasive treatment (cabg) may have been the result of an unconfirmed inaccuracy of the cleerly results which may have contributed to this event.Cleerly will supplement this mdr if additional information becomes available.
 
Event or Problem Description
A 67 year old asymptomatic patient underwent a ccta with cleerly analysis.  the cleerly analysis demonstrated 2-vessel coronary artery disease (cad) including stage 2 (moderate) plaque burden (8.7% percent atheroma volume) as well as two coronary artery disease - reporting and data system (cad-rads) grade 3 (moderate 50-69%) stenoses including the mid right coronary artery (mrca) and the proximal lad (plad).  the mid-rca stenosis was identified as a high risk plaque as it contained low-density plaque (0.8 mm3) and had positive remodeling (remodeling ratio 1.2).  the report of the ccta exam stated "there is multivessel coronary artery disease that is indeterminate for high grade obstruction in the proximal to mid segment of the lad, mpi (myocardial perfusion imaging) and/or invasive coronary angiography may be considered".  the patient was referred to cardiology but did not proceed for further testing as recommended in the ccta report.Patient also refused prescription cad medications, and instead elected to proceed with nutraceutical therapy.  approximately 3 months after the ccta/ cleerly test, the patient developed acute chest pain and underwent emergent invasive angiography and was found to have two 98% blockages and went for open heart surgery the next day. .

Brand Name
CLEERLY LABS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
CLEERLY INC
1099 18th street
suite 2860
denver CO 80202
Manufacturer (Section G)
CLEERLY INC
1099 18th street
suite 2860
denver CO 80202
Manufacturer Contact
kristen dejeu
1099 18th street
suite 2860
denver, CO 80202
6463624255
MDR Report Key19946008
Report Number3017167291-2024-00002
Device Sequence Number20634993
Product Code LLZ
UDI-Device Identifier00860001924114
UDI-Public00860001924114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV2.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age67 YR
Patient SexMale